Translator Disclaimer
2019 Fractional Hermite-Hadamard Type Integral Inequalities for Functions whose Modulus of the Mixed Derivatives are Co-ordinated Extended \( \left( s_{1},m_{1}\right) \)-\( \left( s_{2},m_{2}\right) \)-Preinvex
Meryem Benssaad, Sarra Ghomrani, Wahida Kaidouchi, Badreddine Meftah
Real Anal. Exchange 44(2): 305-332 (2019). DOI: 10.14321/realanalexch.44.2.0305

Abstract

In this paper, we establish a new fractional identity involving a functions of two independent variables, and then we derive some fractional Hermite-Hadamard type integral inequalities for functions whose modulus of the mixed derivatives are co-ordinated extended \( \left( s_{1},m_{1} \right) \)-\( \left( s_{2},m_{2}\right) \)-preinvex.

Citation

Download Citation

Meryem Benssaad. Sarra Ghomrani. Wahida Kaidouchi. Badreddine Meftah. "Fractional Hermite-Hadamard Type Integral Inequalities for Functions whose Modulus of the Mixed Derivatives are Co-ordinated Extended \( \left( s_{1},m_{1}\right) \)-\( \left( s_{2},m_{2}\right) \)-Preinvex." Real Anal. Exchange 44 (2) 305 - 332, 2019. https://doi.org/10.14321/realanalexch.44.2.0305

Information

Published: 2019
First available in Project Euclid: 1 May 2020

zbMATH: 07211594
Digital Object Identifier: 10.14321/realanalexch.44.2.0305

Subjects:
Primary: 26D15 , 26D20
Secondary: 26A51‎

Keywords: co-ordinated preinvex , Holder inequality , integral inequality , power mean inequality

Rights: Copyright © 2019 Michigan State University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 2 • 2019
Back to Top